×

Found 352 Documents (Results 1–100)

100
MathJax

A criterion for uniform approximability of individual functions by solutions of second-order homogeneous elliptic equations with constant complex coefficients. (English. Russian original) Zbl 1458.35017

Sb. Math. 211, No. 9, 1267-1309 (2020); translation from Mat. Sb. 211, No. 9, 60-104 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Multipliers and integration operators between conformally invariant spaces. (English) Zbl 1455.30048

MSC:  30H25 47B38 30H30
PDF BibTeX XML Cite
Full Text: DOI arXiv

The Dirichlet space and related function spaces. (English) Zbl 1450.30002

Mathematical Surveys and Monographs 239. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5082-3/hbk; 978-1-4704-5360-2/ebook). xix, 536 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI

Thin interpolating sequences. (English) Zbl 1386.30050

Bénéteau, Catherine (ed.) et al., Recent progress on operator theory and approximation in spaces of analytic functions. Proceedings of the conference on completeness problems, Carleson measures, and spaces of analytic functions, Institut Mittag-Leffler, Djursholm, Sweden, June 29 – July 3, 2015. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2305-6/pbk; 978-1-4704-3627-8/ebook). Contemporary Mathematics 679, 129-145 (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv

\(L^p\)-square function estimates on spaces of homogeneous type and on uniformly rectifiable sets. (English) Zbl 1371.28004

Mem. Am. Math. Soc. 1159, vi, 108 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification